Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Request Permissions   Purchase Content 
 

 

A note on a Brunn-Minkowski inequality for the Gaussian measure


Authors: Piotr Nayar and Tomasz Tkocz
Journal: Proc. Amer. Math. Soc. 141 (2013), 4027-4030
MSC (2010): Primary 52A40; Secondary 60G15
DOI: https://doi.org/10.1090/S0002-9939-2013-11609-6
Published electronically: August 5, 2013
MathSciNet review: 3091793
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We give counterexamples related to a Gaussian Brunn-Minkowski inequality and the (B) conjecture.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 52A40, 60G15

Retrieve articles in all journals with MSC (2010): 52A40, 60G15


Additional Information

Piotr Nayar
Affiliation: Institute of Mathematics, University of Warsaw, Banacha 2, 02-097 Warszawa, Poland
Email: nayar@mimuw.edu.pl

Tomasz Tkocz
Affiliation: Institute of Mathematics, University of Warsaw, Banacha 2, 02-097 Warszawa, Poland
Email: t.tkocz@mimuw.edu.pl

DOI: https://doi.org/10.1090/S0002-9939-2013-11609-6
Keywords: Convex body, Gauss measure, Brunn-Minkowski inequality, (B) conjecture
Received by editor(s): October 11, 2011
Received by editor(s) in revised form: December 17, 2011, and February 1, 2012
Published electronically: August 5, 2013
Additional Notes: The first author’s research was partially supported by NCN grant 2011/01/N/ST1/01839
The second author’s research was partially supported by NCN grant 2011/01/N/ST1/05960
Communicated by: Thomas Schlumprecht
Article copyright: © Copyright 2013 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.